# SDR DALA2024092409385

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N960DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39824
- Aircraft time: 19,612 hours, 14,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5369534) LT MID CABIN OVERDOOR EMERGENCY EXIT SIGN AND DOWN LIGHT INOP. RELAMPED SIGN AND LIGHT. RPLD FUSE IN M2626. OPS CKS NML PER B737 AMM 33-51.
